MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: mlc-55-user had an inaccurate reference: competitor's meter: the end user is comparing results obtained from trividia's bgm system to the results from a competitor's bgm system.(b)(4).Manufacturer contacted customer (several attempts) in a follow-up call to ensure that the replacement products resolved the initial concern - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
 
Event or Problem Description
Consumer reported complaint for erratic blood glucose results.Mother is calling on behalf of the customer.The customer is concerned with results obtained of 283 and 245mg/dl.The expected fasting blood glucose test result range is 170 to 200mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the room at facility.During the call on (b)(6) 2018, a back to back blood test was not performed.Test strip lot manufacturer's expiration date is 3/31/2020 and open vial date is a few days ago.The meter memory was reviewed for previous test result history: (date/time not stored correctly) result 1:283mg/dl (b)(6) 11:36am fasting; result 2:245mg/dl (b)(6) 11:45pm fasting; result 3:177mg/dl (b)(6) 7:34pm fasting; result 4:361mg/dl (b)(6) 5:08pm fasting; result 5:271mg/dl (b)(6) 2:59pm fasting; result 6 247mg/dl (b)(6) 10:31am fasting.Customer was diagnosed with type 1 diabetes and have been having a hard time with getting his under control.He was at the hospital but now to get him under control he has been moved to (b)(6).He is currently still at (b)(6).The mother who did not know where to call about this meter and strips.Her son and the mother are at (b)(6) till they can get his type 1 diabetes under control.He is using alcohol on his fingers for every stick since this is what was recommended for him to use.They bought another meter when he would get such erratic results and was comparing it to another meter and someone also had another meter and the 2 meters would be very close but not the true metrix meter.The back to back readings were done incorrectly, just squeezing another drop and if they would do it a third time he would stick his finger staying on the same hand but always using the alcohol wipes prior to sticking himself.The time is not correct on the meter.He does his blood always before a meal or if he is having symptoms then it is done whenever he is having symptoms to check his blood.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8102882
Report Number1000113657-2018-01199
Device Sequence Number13717679
Product Code NBW
UDI-Device Identifier00681131240154
UDI-Public(01)00681131240154
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2945S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2018
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1